Thursday, July 31, 2014

Tuesday, October 28, 2008 Russell, Community Member, asks

Q: can zyrtec allergy medicine cause an increase in blood pressure

Answer This
Answers (3)
Casey McNulty, Health Guide
10/29/08 3:26pm

Hi Russell,

 

Thank you for your question. High blood pressure is a possible side effect of Zyrtec. If you already have high blood pressure, you should avoid taking Zyrtec unless instructed to do so by your doctor.

 

Best of luck,

Casey

Reply
Kris), Community Member
5/30/09 8:57pm

What kind of allergy medicine can you take when you are on meds for high blood pressure???

Reply
Carlos, Community Member
3/25/10 5:33am

Casey,

 

Can Zyrtec by itself cause raise in blood pressure? I know Zyrtec-D does because of the D element in it. I am asking because i have noticed a spike in my BP since a couple of days ago I started taking regular Zyrtec [not Zytec-D]

Reply
COCOBROWN, Community Member
1/14/13 7:58am

will zyrtec increse your blood pressurer ?

Reply
Muhammad, Community Member
5/14/14 12:30pm

Personally I took this allergy medicine and I noticed à jump in my BP . 150/90 . things came back normal after stopping Zyrtec (Mean BP 138/81).Age 45 .

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By Russell, Community Member— Last Modified: 05/14/14, First Published: 10/28/08